# SDR FDEA202509041618

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 16,152 hours, 7,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876111
- Condition: Cracked
- Location: Zone 200
- Part time: 16,152 hours, 7,389 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PANEL 241ZFF, UPPER CARGO COMPT FLOOR PANEL 241ZFF UPPER CARGO COMPARTMENT WAS REPAIRED I.A.W. B767 SRM 53-00-50-2R   PARAGRAPH 4G (2) REV 92 APR 15, 2025
